MathSciNet Relay Station
MathSciNet bibliographic data
MR829647 (87e:11104) 11M26 (11-04 11Y35)
te Riele, Herman J. J. Corrigenda: "On the zeros of the Riemann zeta function in the critical strip. III'' [Math. Comp. 41 (1983), no. 164, 759–767; MR0717719 (85e:11062)] by J. van de Lune and te Riele. Math. Comp. 46 (1986), no. 174, 771.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement